# SDR ABXA2025121310

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 58,864 hours, 25,706 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT L AFT FUEL PUMP EICAS MSG. L AFT FUEL PRESSURE LIGHT AS WELL.A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C.MTX DEFERRED THE LH AFT FUEL PUMP IAW MEL ABX-28-22-1 AND RETURNED A/C TO SERVICE.
